advertisement
Question
Posted by: Mina | 2006/04/05

Can I fall pregnant while on the pill?

I've been on the pill (Minerva) for almost five months now, but I'm worried that I might be pregnant. I have a lot of the early symptoms but I have never skipped a pill, I take it everyday. Please let me know if it's possible for me to be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have not missed a period, pregnancy is unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: BLOM | 2006/04/05

THE ANTIBIOTICS HAS HAPPEND TO ME T W I C E !! ALL THE TIME ON THE PILLBUT FELL PREGNANT, NORMALY WHEN DOC DESCRIBES ANTIBI. THEY ASK WHETHER YOU ARE ON THE PILL AND THEN ONLY DECIDE WHAT TO PRESCRIBE.

GOOD LUCK

Reply to BLOM
Posted by: sue | 2006/04/05

You could be pregnant if you have been on antibiotics whilst on the pill (some meds cancel out the pill), or if you've had a bad tummy upset or vomiting (like gastro, food poisoning etc). The pill is 99% reliable, however there is that 1 %

Take a HPT and take it from there.

Reply to sue

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement